# SDR YENA2025042100413

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10101
- Aircraft time: 14,592 hours, 2,741 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 300420601
- Part serial: 11408
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2074, LAX-JFK. (ETOPS) RECEIVED FOLLOWING ECAM AFTER T/O FUEL ACT TRANSFER APPLY QRC/QRH TO COMPLETE FUEL TRANSFER ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT) ); FOUND FUEL LEVEL SENSING COMPUTER #1 FAULTING REMOVED AND REPLACED IAW AMM 28-46-34 OPS TEST PAST & A/C OK FOR SERVICE AT THIS TIME MDDR CLEARED MX-4 UPDATED.
